# SDR C2XA03BT069

- Difficulty date: July 8, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV---CO2316, DURING SERVICE/ROUTINE CHECK FOUND EMERGENCY LIGHT AISLE PATH LIGHTING FROM SEAT ROW 11 THROUGH 19 INOPERATIVE.  REMOVED AND REPLACED AC/DC INVERTER IAW AMM NR 33-50-11. OPS. CHECKED LIGHTS GOOD. AIRCRAFT RETURNED TO SERVICE.
